# SDR AALA202512059023

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 33,956 hours, 4,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY AISLE FLOOR PATH LIGHTING REMAINS ILLUMINATED FROM ROWS 24 TO 30. FOUND WCU 27 INOPERATIVE CORRELATED WITH MMSG 33-12127. ACCOMPLISHED FIM 33-50-F1-P0A-421A. REMOVE AND REPLACED WCU (AALA202512058858) AND WBU (AALA202512059023). PER AMM 33-51-07, TEST PASSED.
